# SDR CA030825003

- Difficulty date: August 21, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Boss
- Part number: 89607
- Condition: Cracked
- Location: Nlg Center Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REINSTALLATION OF THE NOSE LANDING GEAR CENTERING MECHANISM A CRACK WAS NOTICED IN THE MAIN BODY BEHIND THE MOUNTING BOSS OF THE CENTRING MECHANISM, THE CRACK AS 3/4 INCH IN LENGTH. THE LOCATION OF THE CRACK DOES NOT ALLOW IT TO BE VISIBLE WITH OUT REMOVING THE CENTERING MECHANISM.
